# SDR 07FDEA00241

- Difficulty date: February 2, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND (APPROX 0.5" LONG) DURING HFEC INSPECTION ON LEFT WING TANK AT THE END OF UPPER STRINGER 37 (XORS 938).  CRACK ON LEFT HAND WING TANK AT THE END OF UPPER STRINGER 37 (XORS 938) REPAIRED AS PER FEDEX E.A. 1-5720-105613, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
